# SDR CALA2025060405261

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 74,928 hours, 28,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX IN ROW 26 SMELLED HYDRAULIC FLUID WHEN LANDING GEAR EXTENDED. PERFORMED CONDITIONAL INSPECTION IN REF WITH APPLICABLE STEPS OF AMM 05-51-26-800-801-C1. RAN BOTH HYDRAULIC SYSTEMS, VERIFIED NO ACTIVE LEAKS IN WHEEL WELL OR ON BOTH MLG AT THIS TIME. RAN BOTH PACKS AND VERIFIED NO ODOR OF HYDRAULIC FLUID IN CABIN. HYDRAULIC FLUID QUANTITY FOR BOTH SYSTEMS ARE WELL WITHIN SERVICABLE LIMITS AT THIS TIME.
